Sánchez-Garduño, F. and Maini, P. K. (1994) An approximation to a sharp type solution of a density-dependent diffusion equation. Applied Mathematics Letters, 7 (1). pp. 47-51.
In this paper, we use a perturbation method to obtain an approximation to a saddle-saddle heteroclinic trajectory of an autonomous system of ordinary differential equations (ODEs) arising in the equation in the case of travelling wave solutions (t.w.s.): . We compare the approximate form of the solution profile and speed thus obtained with the actual solution of the full model and the calculated speed, respectively.
|Uncontrolled Keywords:||Travelling waves; Wavespeed; Perturbation method; Sharp solutions; Density-dependent diffusion|
|Subjects:||A - C > Biology and other natural sciences|
|Research Groups:||Centre for Mathematical Biology|
|Deposited By:||Philip Maini|
|Deposited On:||12 Dec 2006|
|Last Modified:||20 Jul 2009 14:21|
Repository Staff Only: item control page